# SDR AWXA200500049

- Difficulty date: January 8, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 53,161 hours, 33,442 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Hinge Pin
- Part number: 69730953
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK CORROSION WAS FOUND ON LT HORIZONTAL STABILIZER OUTER HINGE PIN BS 1138, WL 255.  MAINTENANCE REMOVED AND REPLACED LT HORIZONTAL STABILIZER OUTER HINGE PIN IAW AWA T/C E6C55102.
